# SDR C2XA10RI0147

- Difficulty date: November 25, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 21,634 hours, 11,459 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2511 - EWR - FLIGHT CREW REPORTED LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  EWR MX APPLIED BREAK OUT BOX AND PERFOREMD OPERATIONAL CHECK BUT COULD NOT DUPLICATE THE MESSAGE. A CFT WAS APPROVED TO RETURN TO SERVICE.
